Assessing and valuing the nonlinear structure of hedge fund returns
Version of Record online: 7 JAN 2010
Copyright © 2010 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 26, Issue 2, pages 193–212, March 2011
How to Cite
Diez De Los Rios, A. and Garcia, R. (2011), Assessing and valuing the nonlinear structure of hedge fund returns. J. Appl. Econ., 26: 193–212. doi: 10.1002/jae.1147
- Issue online: 7 JAN 2010
- Version of Record online: 7 JAN 2010
- Manuscript Revised: 22 JUN 2009
- Manuscript Received: 3 DEC 2007
- Fonds Québécois de la recherche sur la société et la culture (FQRSC)
- Social Sciences and Humanities Research Council of Canada (SSHRC)
- Network of Centres of Excellence (MITACS), Hydro-Québec, and the Bank of Canada
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!